MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 25G*5/8''(0.5MM*16MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Review of production process: examine the production records of the batch, which showed no abnormalities during the process.The investigation was conducted from the following aspects: personnel: production operators were trained and certified before starting work, and the product was manufactured correctly, ruling out this factor.Machine: the product was assembled using an automatic assembly machine.The equipment underwent daily checks and was equipped with an air-blowing device to detect needle blockages, automatically rejecting defective products.Before each shift, inspectors verified the machine's detection function, and production only proceeded if it was functioning normally, thus ruling out this factor.Materials: there were no changes in the raw materials, ruling out this factor.Method: the production process remained unchanged.The product was assembled using an automatic assembly machine, and during and after the siliconization process, the needle tubes were continuously blown with air to prevent silicone oil blockages, ruling out this factor.Environment: the product was assembled in a cleanroom environment, ruling out this factor.2.Batch sample testing: a sample of 10 retained units from batch number ckdd12-01, specification 25g*5/8'' (0.5mm*16mm) hypodermic needles, was tested as follows: 5 samples were tested for lumen patency in accordance with iso 7864:2016, and the results met requirements.5 samples underwent simulated clinical use for liquid aspiration and injection testing, with all samples demonstrating no blockages and full patency.3.Root cause analysis: based on the above investigation, the likely cause is clinical practice of using the hypodermic needles directly to puncture medication vials for drug reconstitution.During needle penetration of the rubber stopper, rubber particles may dislodge and block the needle lumen.Hypodermic needles are primarily designed for subcutaneous human injection and are not recommended for direct drug withdrawal or reconstitution.If drug aspiration or reconstitution is required in clinical settings, we recommend using our dedicated reconstitution needles, which are specifically designed to minimize rubber particle generation.
 
Event or Problem Description
The complaint reported that the needles failed to inject into the patient due to clogging.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22871889
Report Number3003560965-2025-00015
Device Sequence Number5803322
Product Code FMI
UDI-Device Identifier20612479206803
UDI-Public20612479206803
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*5/8''(0.5MM*16MM)
Device Catalogue Number16-N2558
Device Lot NumberCKDD12-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown